# SDR CA090622002

- Difficulty date: June 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Failed
- Location: Nr 1 Mpu
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN OF THE NR 1 ENGINE DUE TO AN OVERSPEED, PAN-PAN DECLARED. THE CREW REPORTED THEY WERE APPROX FL140 WHEN THEY RECEIVED THE NR 1 PEC CAUTION LIGHT WITH NR 1 PROPELLER SPEED INCREASED ABOVE 1020 RPM (RECORDED EXCEEDENCE WAS 1081 RPM OR 105.9 PERCENT), QRH SHUTDOWN WAS ACTIONED. THE F/O LANDED ACFT WITHOUT INCIDENT. ENGINEERING CONFIRMED THAT ACFT HAS NOW RETURNED TO SERVICE.  THE NR1 ENGINE MPU WAS REPLACED DUE TO PINS A AND B WERE FOUND TO BE BREAKING DOWN TO THE CONNECTOR BACKSHELL IAW AMM 61-20-06-760-801 ITEM 3.
